# SDR ASAA0480342

- Difficulty date: April 20, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 59561573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT WING FILLET PANEL 2208C BETWEEN ATTACH RUB STRIP AND FUSELAGE SKIN IS CORRODED. REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-04.  (M)
